MAUDE Adverse Event Report: CONMED CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number CD801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length device was used in an unknown procedure on an unknown date and, ¿in some cases, the white pad is not attached to the instrument when the envelope is closed, and in other cases during the procedure, and comes off very easily.¿.Further assessment found ¿it almost always happened before inserting the instrument into the trocar.¿.There was no report of injury, medical/surgical intervention or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length device was used in an unknown procedure on an unknown date and, ¿in some cases, the white pad is not attached to the instrument when the envelope is closed, and in other cases during the procedure, and comes off very easily.¿ further assessment found ¿it almost always happened before inserting the instrument into the trocar.¿ there was no report of injury, medical/surgical intervention or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of ¿the white pad is not attached to the instrument¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based upon photographic evidence; a possible cause of this event could be excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of seven (7) devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 29 reports, regarding 39 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CORE DYNAMICS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23990204
Report Number1320894-2026-00005
Device Sequence Number10536243
Product Code GCJ
UDI-Device Identifier20653405043277
UDI-Public(01)20653405043277(17)300323(10)202503241
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K955490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCD801
Device Lot Number202503241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic